BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the stability of the weak solutions for a quasilinear equation with a semilinear source term

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1998

Where published
Advances in Mathematical Sciences and Applications

Publication Identifiers
ISSN - 1343-4373

Publisher
Gakkotosho

Edition
Adv. Math. Sci. Appl.
Volume
8
Number
1

Starting page
229
Last page
240


Export

APA
Dias, João-Paulo, Mário Figueira, (1998). On the stability of the weak solutions for a quasilinear equation with a semilinear source term. Advances in Mathematical Sciences and Applications, 8, 229-240. ISSN 1343-4373. eISSN .

IEEE
Dias, João-Paulo, Mário Figueira, "On the stability of the weak solutions for a quasilinear equation with a semilinear source term" in Advances in Mathematical Sciences and Applications, vol. 8, pp. 229-240, 1998.

BIBTEX
@article{46631, author = {Dias, João-Paulo and Mário Figueira}, title = {On the stability of the weak solutions for a quasilinear equation with a semilinear source term}, journal = {Advances in Mathematical Sciences and Applications}, year = 1998, pages = {229-240}, volume = 8 }